# SDR 2000UALA00682

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N164UA
- Make and model: Boeing 747238B
- Aircraft serial: 21657
- Aircraft time: 81,061 hours, 17,834 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE DOOR 5 LEFT IS INOP.
